A perturbation problem arising from a mechanical model for epithelial morphogenesis

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)147-162
Number of pages16
JournalIMA Journal of Applied Mathematics
Volume47
Publication statusPublished - 1991

Cite this

@article{0427e12084bb43508096b13860561b1a,
title = "A perturbation problem arising from a mechanical model for epithelial morphogenesis",
author = "Sherratt, {Jonathan Adam}",
year = "1991",
language = "English",
volume = "47",
pages = "147--162",
journal = "IMA Journal of Applied Mathematics",
issn = "0272-4960",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - A perturbation problem arising from a mechanical model for epithelial morphogenesis

AU - Sherratt, Jonathan Adam

PY - 1991

Y1 - 1991

M3 - Article

VL - 47

SP - 147

EP - 162

JO - IMA Journal of Applied Mathematics

JF - IMA Journal of Applied Mathematics

SN - 0272-4960

ER -